A new proof of two theorems about rational transductions. (English) Zbl 0401.68057


68Q45 Formal languages and automata
Full Text: DOI


[1] Eilenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York, London · Zbl 0317.94045
[2] Elgot, C.C.; Mezei, J.E., On relations defined by generalized finite automata, IBM J. res. develop., 9, 47-68, (1965) · Zbl 0135.00704
[3] Engelfriet, J., On tree-transducers for partial functions, Information processing lett., 7, 170-172, (1978) · Zbl 0379.94066
[4] Nivat, M., Transductions des langages de chomsky, Annales de l’institut Fourier de Grenoble, 18, 339-456, (1968) · Zbl 0313.68065
[5] Schutzenberger, M.P., Sur LES relations rationnelles entre monoïdes libres, Theor. comput. sci., 3, 243-259, (1976) · Zbl 0358.68129
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.